# SDR UHLA201611100490

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 18,554 hours, 13,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT NR 1 EMERGENCY LIGHT HAS SECTION THAT DOESN'T LIGHT UP.  R & R THE LIGHT IAW AMM 33-50-21. OPS CHECKED GOOD.
